# SDR AALA20010027

- Difficulty date: January 6, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 25J INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 25J.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
